# SDR SWAA2022021704936

- Difficulty date: July 26, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242XF HAS EXPOSED HONEYCOMB STRUCTURE / REPAIRED EXPOSED HONEYCOMB STRUCTURE FLOOR PANEL 242XF IAW 737-700 SRM 53-00-50-2R-1 TABLE 201 AND SRM 53-00-50-2R-0
